# SDR 3EJA202508221425

- Difficulty date: August 14, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N869JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605159
- Aircraft time: 7,946 hours, 6,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hose
- Part number: 29444130
- Condition: Worn
- Location: Door Seal
- Part time: 7,946 hours, 6,416 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAB, DOOR ILLUMINATED AT APPROX 11,000 FT CAB ALT, ILLUMINATED AT APPROX 13200 CAB ALT INDICATED 10,000FT ON INDICATOR MADE IMMEDIATE DECENT TO 10000 AND RETURNED TO JAX DURING DECENT CAB ALT AND CABIN DOOR WENT OUT. PURGED DOOR SEAL AND REPLACED DEFECTIVE CABIN DOOR SEAL INFLATION HOSE.
